It has been over 5 months with no issies since my titanium inplant was put in. Winter just hit and my eye swells and I get terrible headaches in my face surrounding my implant. I take naproxen 2x daily for fibromyalgia along with nerve medication. Since winter it is killing me.
lexxidee11; I looked this up for you and it is common to get a bacterial infection or a very tiny wart but either of those you need to see the doctor and let them run a test to cure it so it won't keep coming back and also it could be just dry in the winter as our hands and feet get. Please don't let this mess up another Winter for you. And one other thing the Titanium sometimes people get allergies from hope this helps no go to the doctor so the Eye doctor can see it while it is bothing you if you can remember lex I would love to know what has been causing you all of these problems for others. BUT SERIOUS the sooner you get in the better. Chuck1957
- Naproxen Information for Consumers
- Naproxen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naproxen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2015 • 1 answer
Posted 12 Mar 2015 • 1 answer
Posted 27 Oct 2015 • 0 answers
Posted 25 Aug 2016 • 1 answer
Posted 1 day 15 hours ago • 0 answers